MathSciNet Relay Station
MathSciNet bibliographic data
MR2749910 Database Expansion Item
Witten, Daniela M.; Tibshirani, Robert Covariance-regularized regression and classification for high dimensional problems. J. R. Stat. Soc. Ser. B Stat. Methodol. 71 (2009), no. 3, 615–636.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement